# SDR SWAA2022042789852

- Difficulty date: March 30, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A751034
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY INTERCOSTAL AT RBL 23 BS 400+1. / [01] REMOVED FCB INTERCOSTAL AT RBL 23 BS 400 - BS 420 I.A.W SRM 51-40-02-0G-0;[02] LOCATED AND DRLLED ON FWD CARGO BAY NEW INTERCOSTAL BS 400 TO BS 420 RBL 23 WL 156 P/N 143A7510-34 LOT#1487853-1 PO#863642/1 IAW SRM 51-40-05 AND DWG143A7505 REV:B. OK TO INSTALL;[03] VERIFIED CORRECTIVE ACTION ITEM 2. OKAY TO INSTALL NEW INTERCOSTAL AT RBL 23 BS 400 - BS 420 GIVEN.;[04] INSTALLED ON FWD CARGO BAY NEW INTERCOSTAL BS 400 TO BS 420 AT RBL 23 WL 156 IAW SRM 51-40-02 AND DWG 143A7505 REV:B.;[05] SRM 53-00-53-1A-2 IA IS APPLICABLE; NO ALLOWABLE DAMAGE PER SRM; PART TO BE REPLACED IAW SRM 51-10-02 PAR.9  LOCATED AND DRLLED ON FWD CARGO BAY NEW INTERCOSTAL BS 400 TO BS 420 RBL 23 WL 156 P/N 143A7510-34 LOT#1487853-1 PO#863642/1 IAW SRM 51-40-05 AND DWG143A7505 REV:B. OK TO INSTALL;[06] UPDATED MEASUREMENTS;[07] VERIFIED CORRECTIVE ACTION ITEMS 4 AND 5. INSTALLATION OF INTERCOSTAL AND SRM APPLICABILITY.
